# SDR USAA2009022790461

- Difficulty date: February 25, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 49,540 hours, 34,718 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - MAJOR REPAIR - CRACK ON STRINGER AT BS 500, S22R.  REPAIRED STRINGER AT BS 500, S22R IAW B737 SRM 53-00-03.
